MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 3L81-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed creatinine result generated on the architect c8000 processing module for one patient with kidney failure.The following data was provided: initial result = 0.39 mg/dl, repeat = 15.75 mg/dl, repeat on another architect = 15.79 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
Service inspected the analyzer and observed liquid on top of some of the cuvettes.Service cleaned the cuvettes manually as well as performed an automatic cuvette wash.A review of the service history for the analyzer identified no contributing factors and no subsequent issues related to the discrepant results.A review of tracking and trending data for the analyzer did not identify any systemic issues or trends.A review of trending and manufacturing data for the washer, cuvette (rohs) did not identify any trends or issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.No systemic or deficiency of the architect c8000 processing module was identified.After further evaluation, the suspect medical device was changed from creatinine, list 03l81-22, in section d of this report to architect c8000 analyzer, list 01g06-11.

Brand Name
ARCHITECT C8000
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key12166290
Report Number3016438761-2021-00253
Device Sequence Number3840024
Product Code JJE
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L81-22
Device Catalogue Number01G06-11
Device Lot Number07887UN20
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804567; CC CREATININE, 03L81-22, 07887UN20; ARC C8 PROC MOD, 01G06-11, C804567